# SDR VNAA2011012000004

- Difficulty date: January 14, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 16,616 hours, 16,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD WIND NOISE FROM AROUND THE MAIN CABIN DOOR AFTER DEPARTURE FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, CLEANED THE MAIN CABIN DOOR SEAL AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
